Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 426319, 14 pages
http://dx.doi.org/10.1155/2010/426319
Research Article

Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 14 May 2010; Accepted 30 August 2010

Academic Editor: Stephen Clark

Copyright © 2010 Hocine Guediri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Stroethoff and D. Zheng, “Algebraic and spectral properties of dual Toeplitz operators,” Transactions of the American Mathematical Society, vol. 354, no. 6, pp. 2495–2520, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Stroethoff and D. Zheng, “Products of Hankel and Toeplitz operators on the Bergman space,” Journal of Functional Analysis, vol. 169, no. 1, pp. 289–313, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Lu, “Commuting dual Toeplitz operators with pluriharmonic symbols,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 149–156, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Z. Cheng and T. Yu, “Dual Toeplitz algebra on the polydisk,” Journal of Mathematical Research and Exposition, vol. 28, no. 2, pp. 366–370, 2008. View at Google Scholar · View at Zentralblatt MATH
  5. T. Yu and S. Y. Wu, “Commuting dual Toeplitz operators on the orthogonal complement of the Dirichlet space,” Acta Mathematica Sinica (English Series), vol. 25, no. 2, pp. 245–252, 2009. View at Publisher · View at Google Scholar
  6. A. Brown and P. R. Halmos, “Algebraic properties of Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 213, pp. 89–102, 1964. View at Google Scholar
  7. P. R. Halmos, A Hilbert Space Problem Book, vol. 19 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1982.
  8. E. M. Klein, “The numerical range of a Toeplitz operator,” Proceedings of the American Mathematical Society, vol. 35, pp. 101–103, 1972. View at Google Scholar · View at Zentralblatt MATH
  9. J. K. Thukral, “The numerical range of a Toeplitz operator with harmonic symbol,” Journal of Operator Theory, vol. 34, no. 2, pp. 213–216, 1995. View at Google Scholar · View at Zentralblatt MATH
  10. B. R. Choe and Y. J. Lee, “The numerical range and normality of Toeplitz operators,” Far East Journal of Mathematical Sciences (FJMS), no. Special Volume, Part I, pp. 71–80, 2001. View at Google Scholar · View at Zentralblatt MATH
  11. D. G. Gu, “The numerical range of Toeplitz operator on the polydisk,” Abstract and Applied Analysis, vol. 2009, Article ID 757964, 8 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. Z. Wang and P. Y. Wu, “Numerical ranges of radial Toeplitz operators on Bergman space,” Integral Equations and Operator Theory, vol. 65, no. 4, pp. 581–591, 2009. View at Publisher · View at Google Scholar
  13. M. Schreiber, “Numerical range and spectral sets,” The Michigan Mathematical Journal, vol. 10, pp. 283–288, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Hildebrandt, “The closure of the numerical range of an operator as spectral set,” Communications on Pure and Applied Mathematics, vol. 17, pp. 415–421, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. N. Clark, “Toeplitz operators and k-spectral sets,” Indiana University Mathematics Journal, vol. 33, no. 1, pp. 127–141, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. Itô and T. K. Wong, “Subnormality and quasinormality of Toeplitz operators,” Proceedings of the American Mathematical Society, vol. 34, pp. 157–164, 1972. View at Google Scholar · View at Zentralblatt MATH
  17. I. Amemiya, T. Ito, and T. K. Wong, “On quasinormal Toeplitz operators,” Proceedings of the American Mathematical Society, vol. 50, pp. 254–258, 1975. View at Google Scholar · View at Zentralblatt MATH
  18. M. B. Abrahamse, “Subnormal Toeplitz operators and functions of bounded type,” Duke Mathematical Journal, vol. 43, no. 3, pp. 597–604, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. C. Cowen and J. J. Long, “Some subnormal Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 351, pp. 216–220, 1984. View at Google Scholar · View at Zentralblatt MATH
  20. C. C. Cowen, “Hyponormal and subnormal Toeplitz operators,” in Surveys of Some Recent Results in Operator Theory, Vol. I, vol. 171, pp. 155–167, Longman Sci. Tech., Harlow, UK, 1988. View at Google Scholar · View at Zentralblatt MATH
  21. C. C. Cowen, “More subnormal Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 1986, no. 367, pp. 215–219, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. W. Y. Lee, “Open problems in Toeplitz operator theory,” Trends in Mathematics. Information Center for Mathematical Sciences, vol. 4, no. 2, pp. 133–150, 2001. View at Google Scholar
  23. T. Yoshino, “The conditions that the Toeplitz operator is normal or analytic,” Nihonkai Mathematical Journal, vol. 13, no. 2, pp. 167–177, 2002. View at Google Scholar · View at Zentralblatt MATH
  24. N. Faour, “On quasinormal, subnormal, and hyponormal Toeplitz operators,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 38, no. 1, pp. 121–129, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. W. F. Donoghue, Jr., “On the numerical range of a bounded operator,” The Michigan Mathematical Journal, vol. 4, pp. 261–263, 1957. View at Publisher · View at Google Scholar
  26. R. G. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, NY, USA, 1972.
  27. B. Istratescu, Introduction to Linear Operator Thoery, Marcel Dekker, New York, NY, USA, 1981.
  28. F. A. Valentine, Convex Sets, McGraw-Hill Series in Higher Mathematics, McGraw-Hill, New York, NY, USA, 1964.
  29. G. McDonald and C. Sundberg, “Toeplitz operators on the disc,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 595–611, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. S. Axler and Ž. Čučković, “Commuting Toeplitz operators with harmonic symbols,” Integral Equations and Operator Theory, vol. 14, no. 1, pp. 1–12, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. M. Han and A.-H. Kim, “Weyl spectra of the χ-class operators,” Bulletin of the Korean Mathematical Society, vol. 38, no. 1, pp. 163–174, 2001. View at Google Scholar
  32. P. R. Halmos, “Ten problems in Hilbert space,” Bulletin of the American Mathematical Society, vol. 76, pp. 887–933, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH